# SDR A6WA201643665

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14008
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, LOWER SKIN SURFACE AFT OF THE INBD HINGE ARM HAS 2 DENTS.  REPAIRED LT FLAP, LOWER SKIN SURFACE AT INBD HINGE ARM IAW EA CRJ257-00305 REV A.
